# SDR YENA2024111101445

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 61,667 hours, 22,400 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fault Message
- Condition: Abnormal
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1333, DCA-PBI. 'ON DECENT ON ARRIVAL 5500-4000 DIRTY SOCK ODOR PERFORMED FUMES CHECKLIST ISOLATED PACK # 1; ACCOMPLISHED INFO-NOTICE 2017-T015K IDENTIFIED ODOR SOURCE APU(OIL SATURATION) TYPE 1. PERFORMED LEVEL A ECS DECON PER TSM 05-50-00-81-085-B. PERFORMED ENG RUN WITH BLEED. CONFIRMED AIR QUALITY CHECKS OK. APU TO BE PLACED ON MEL.'
